The linear fractional model on the ball.

F. Bayart

Revista Matemática Iberoamericana (2008)

  • Volume: 24, Issue: 3, page 765-824
  • ISSN: 0213-2230

How to cite


Bayart, F.. "The linear fractional model on the ball.." Revista Matemática Iberoamericana 24.3 (2008): 765-824. <>.

author = {Bayart, F.},
journal = {Revista Matemática Iberoamericana},
keywords = {linear fractional maps; Schröder equation; iteration},
language = {eng},
number = {3},
pages = {765-824},
title = {The linear fractional model on the ball.},
url = {},
volume = {24},
year = {2008},

AU - Bayart, F.
TI - The linear fractional model on the ball.
JO - Revista Matemática Iberoamericana
PY - 2008
VL - 24
IS - 3
SP - 765
EP - 824
LA - eng
KW - linear fractional maps; Schröder equation; iteration
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.